Alert archive / North Dakota / Blizzard Warnings in 2025

Blizzard Warning 2, NWS Grand Forks, ND

February 6, 20254 counties in North Dakota

NWS Grand Forks, ND issued this blizzard warning at Feb 6, 2025, 9:48 AM CST for 4 counties in North Dakota. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2025, 9:48 AM CST (15:48 UTC)
Expired
Feb 6, 2025, 3:49 PM CST
In force
6 hr
Issued by
NWS Grand Forks, ND

Counties Benson County, ND, Cavalier County, ND, Ramsey County, ND, Towner County, ND

The radar

The Minot AFB radar (KMBX), 141 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 3.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WWUS43 KFGF 061548
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
948 AM CST Thu Feb 6 2025

NDZ006-007-014-015-070000-
/O.UPG.KFGF.WW.Y.0006.000000T0000Z-250207T0000Z/
/O.NEW.KFGF.BZ.W.0002.250206T1548Z-250207T0000Z/
Towner-Cavalier-Benson-Ramsey-
Including the cities of Fort Totten, Minnewaukan, Maida, Maddock,
Mount Carmel, Devils Lake, Vang, Leeds, Dresden, Considine,
Cando, and Langdon
948 AM CST Thu Feb 6 2025

...BLIZZARD WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Blizzard conditions. Additional snow accumulations up to a 
  trace. Winds gusting as high as 50 mph.

* WHERE...Benson, Cavalier, Ramsey, and Towner Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute. Gusty winds 
  could bring down tree branches.

* ADDITIONAL DETAILS...Visibility could fall lower than 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. The latest road conditions for the state you are 
calling from can be obtained by calling 5 1 1.

&&

$$

MNZ001>004-007-NDZ008-016-027-030-039-062100-
/O.CON.KFGF.WW.Y.0006.000000T0000Z-250206T2100Z/
West Polk-Norman-Clay-Kittson-West Marshall-Pembina-Eastern Walsh-
Grand Forks-Traill-Cass-
Including the cities of Grand Forks, Mayville, Bowesmont, Backoo,
Kelso, Cavalier, Moorhead, Leroy, Akra, Halstad, Hatton, Englund,
Warren, Fargo, East Grand Forks, Oakwood, Roseville, Park River,
Hadler, Ada, Radium, Karlstad, Florian, Twin Valley, Hillsboro,
Portland, Flaming, Stephen, Grafton, Lancaster, Syre, Hallock,
Crookston, Drayton, Nash, Walhalla, Argyle, and Faith
948 AM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS 
AFTERNOON...

* WHAT...Blowing snow. Additional snow accumulations up to a trace. 
  Winds gusting as high as 45 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions and reduced visibility 
  at times. The hazardous conditions could impact the Thursday 
  afternoon commute. Gusty winds could bring down tree branches.

* ADDITIONAL DETAILS...Visibility could fall as low as 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MNZ005-008-013>015-022-027-028-062100-
/O.CON.KFGF.WW.Y.0006.000000T0000Z-250206T2100Z/
Roseau-East Marshall-Pennington-Red Lake-East Polk-Mahnomen-West
Becker-East Becker-
Including the cities of Salol, Fosston, Gatzke, Rosewood, Thief
River Falls, Fertile, Newfolden, Erskine, Malung, Roseau, Waubun,
Espelie, Shoreham, Wolf Lake, Mahnomen, Hayes Lake State Park,
Dakota Junction, Pencer, Red Lake Falls, Detroit Lakes, Grygla,
Fox, Middle River, Naytahwaush, McIntosh, and Casperson
948 AM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS 
AFTERNOON...

* WHAT...Blowing snow. Additional snow accumulations up to a trace. 
  Winds gusting as high as 40 mph.

* WHERE...A portion of northwest Minnesota.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions and reduced visibility. 
  The hazardous conditions could impact the Thursday afternoon 
  commute.

* ADDITIONAL DETAILS...Visibility could fall as low as 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NDZ024-026-028-029-038-054-070000-
/O.CON.KFGF.WW.Y.0006.000000T0000Z-250207T0000Z/
Eddy-Nelson-Griggs-Steele-Barnes-Western Walsh-
Including the cities of Tolna, Finley, New Rockford, Lakota,
Valley City, Aneta, Fairdale, Lankin, Cooperstown, Hope, Mcville,
and Adams
948 AM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS 
EVENING...

* WHAT...Blowing snow. Additional snow accumulations up to a trace. 
  Winds gusting as high as 45 mph.

* WHERE...Portions of eastern North Dakota.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Thursday 
  evening commute. Gusty winds could bring down tree branches.

* ADDITIONAL DETAILS...Visibility could fall as low as 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

TL
2 follow-up statements
704 
WWUS43 KFGF 062007
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
207 PM CST Thu Feb 6 2025

NDZ006-007-014-015-070000-
/O.CON.KFGF.BZ.W.0002.000000T0000Z-250207T0000Z/
Towner-Cavalier-Benson-Ramsey-
Including the cities of Fort Totten, Considine, Langdon, Dresden,
Leeds, Mount Carmel, Maida, Maddock, Minnewaukan, Devils Lake,
Vang, and Cando
207 PM CST Thu Feb 6 2025

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Blizzard conditions. Winds gusting as high as 50 mph.

* WHERE...Benson, Cavalier, Ramsey, and Towner Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Thursday 
  evening commute.

* ADDITIONAL DETAILS...Visibility could fall lower than 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. The latest road conditions for the state you are 
calling from can be obtained by calling 5 1 1.

&&

$$

MNZ001>004-007-NDZ008-016-027-030-039-070000-
/O.EXT.KFGF.WW.Y.0006.000000T0000Z-250207T0000Z/
West Polk-Norman-Clay-Kittson-West Marshall-Pembina-Eastern Walsh-
Grand Forks-Traill-Cass-
Including the cities of Hadler, Oakwood, Park River, Hatton,
Argyle, Mayville, Grafton, Lancaster, Crookston, Karlstad, Akra,
Kelso, Florian, East Grand Forks, Backoo, Hillsboro, Portland,
Nash, Syre, Twin Valley, Leroy, Flaming, Halstad, Cavalier,
Radium, Warren, Ada, Fargo, Walhalla, Stephen, Moorhead,
Bowesmont, Hallock, Drayton, Roseville, Grand Forks, Englund, and
Faith
207 PM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS 
EVENING...

* WHAT...Blowing snow. Winds gusting as high as 45 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Thursday 
  evening commute.

* ADDITIONAL DETAILS...Visibility could fall as low as 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MNZ005-008-013>015-022-027-028-070000-
/O.EXT.KFGF.WW.Y.0006.000000T0000Z-250207T0000Z/
Roseau-East Marshall-Pennington-Red Lake-East Polk-Mahnomen-West
Becker-East Becker-
Including the cities of Middle River, Fosston, Espelie, Fox,
Erskine, Gatzke, Pencer, Shoreham, Casperson, Salol, Grygla,
Waubun, Red Lake Falls, Dakota Junction, Mahnomen, Malung,
Newfolden, Wolf Lake, Hayes Lake State Park, Rosewood, Detroit
Lakes, Fertile, Naytahwaush, McIntosh, Roseau, and Thief River
Falls
207 PM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS 
EVENING...

* WHAT...Blowing snow. Winds gusting as high as 40 mph.

* WHERE...A portion of northwest Minnesota.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Thursday 
  evening commute. Gusty winds could bring down tree branches.

* ADDITIONAL DETAILS...Visibility could fall as low as 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NDZ024-026-028-029-038-054-070000-
/O.CON.KFGF.WW.Y.0006.000000T0000Z-250207T0000Z/
Eddy-Nelson-Griggs-Steele-Barnes-Western Walsh-
Including the cities of Adams, Lankin, Cooperstown, Hope, Aneta,
Finley, Lakota, Valley City, New Rockford, Mcville, Fairdale, and
Tolna
207 PM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS 
EVENING...

* WHAT...Blowing snow. Winds gusting as high as 45 mph.

* WHERE...Portions of northeast and southeast North Dakota.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Thursday 
  evening commute.

* ADDITIONAL DETAILS...Visibility could fall as low as 1/4 mile at 
  times, especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MNZ029>032-040-NDZ049-052-053-070415-
/O.NEW.KFGF.WS.A.0001.250207T2100Z-250208T2100Z/
Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-Ransom-
Sargent-Richland-
Including the cities of Staples Airport, Erdahl, Barrett,
Menahga, Breckenridge, McLeod, Enderlin, Henning, Wadena, Milnor,
Wahpeton, Forman, Lawndale, Lisbon, Rutland, Elbow Lake, New York
Mills, Parkers Prairie, Herman, Gwinner, Fergus Falls, Perham,
Ashby, Battle Lake, and Hoffman
207 PM CST Thu Feb 6 2025

...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
SATURDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations between 3 and 
  6 inches possible.

* WHERE...Portions of central and west central Minnesota and 
  southeast North Dakota.

* WHEN...From Friday afternoon through Saturday afternoon.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Friday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

TL
088 
WWUS43 KFGF 062149
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
349 PM CST Thu Feb 6 2025

NDZ006-007-014-015-062300-
/O.CAN.KFGF.BZ.W.0002.000000T0000Z-250207T0000Z/
Towner-Cavalier-Benson-Ramsey-
Including the cities of Mount Carmel, Langdon, Maida,
Minnewaukan, Devils Lake, Maddock, Considine, Fort Totten, Leeds,
Cando, Vang, and Dresden
349 PM CST Thu Feb 6 2025

...BLIZZARD WARNING IS CANCELLED...

Conditions have improved across the warning area. 

$$

MNZ001>005-007-008-013>015-022-027-028-NDZ008-016-024-026>030-038-
039-054-062300-
/O.CAN.KFGF.WW.Y.0006.000000T0000Z-250207T0000Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-West Becker-East Becker-
Pembina-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Cass-Western Walsh-
Including the cities of Radium, Stephen, Karlstad, Hallock,
Fosston, Waubun, Lancaster, Akra, Salol, Grand Forks, Grygla,
Adams, Tolna, Oakwood, Mcville, Faith, Malung, Warren, Gatzke,
Red Lake Falls, Ada, Drayton, Roseau, Mayville, Roseville,
Backoo, Shoreham, Espelie, Kelso, Hatton, Walhalla, Pencer,
McIntosh, East Grand Forks, Cooperstown, New Rockford, Dakota
Junction, Flaming, Fargo, Wolf Lake, Fairdale, Naytahwaush,
Fertile, Nash, Rosewood, Hillsboro, Detroit Lakes, Syre, Finley,
Moorhead, Englund, Park River, Fox, Erskine, Thief River Falls,
Aneta, Argyle, Newfolden, Portland, Florian, Hadler, Casperson,
Leroy, Mahnomen, Bowesmont, Lakota, Valley City, Halstad, Middle
River, Hayes Lake State Park, Twin Valley, Lankin, Crookston,
Grafton, Cavalier, and Hope
349 PM CST Thu Feb 6 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

Conditions have improved across the advisory area. 

$$

MNZ029>032-040-NDZ049-052-053-070600-
/O.CON.KFGF.WS.A.0001.250207T2100Z-250208T2100Z/
Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-Ransom-
Sargent-Richland-
Including the cities of New York Mills, Staples Airport, Rutland,
Lawndale, Perham, Elbow Lake, Breckenridge, Barrett, Wadena,
Lisbon, Hoffman, Gwinner, Milnor, Wahpeton, Erdahl, Fergus Falls,
Battle Lake, Enderlin, Henning, McLeod, Herman, Menahga, Parkers
Prairie, Ashby, and Forman
349 PM CST Thu Feb 6 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH SATURDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations between 3 and 
  5 inches possible.

* WHERE...Portions of central and west central Minnesota and 
  southeast North Dakota.

* WHEN...From Friday afternoon through Saturday afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Friday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

Spender

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this blizzard warning went out at Feb 6, 5:39 AM CST, 4 hours 9 minutes earlier. Its key messages:

  • Westerly winds gusting up into the 40 to 45 mph range will bring blowing snow impacts, mainly in eastern North Dakota and the more open areas of northwestern Minnesota.
  • Wind chills down to -30 in portions of the Devils Lake Basin this morning.
  • The next winter system coming Friday night and Saturday has a probability of 60 percent chance or higher for 4 or more inches of snow south of the I-94 corridor.
Area forecast discussion, Feb 6, 5:39 AM CST, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
539 AM CST Thu Feb 6 2025

.KEY MESSAGES...

- Westerly winds gusting up into the 40 to 45 mph range will
  bring blowing snow impacts, mainly in eastern North Dakota and
  the more open areas of northwestern Minnesota.

- Wind chills down to -30 in portions of the Devils Lake Basin
  this morning.

- The next winter system coming Friday night and Saturday has a
  probability of 60 percent chance or higher for 4 or more
  inches of snow south of the I-94 corridor.

&&

.UPDATE...
Issued at 539 AM CST Thu Feb 6 2025

A few minor tweaks to match current satellite and observation
trends, but otherwise no huge changes to what we have going.
Wind chills starting to meet cold advisory criteria in the
Devils Lake basin, and some visibility down to 2 miles or so in
a few places due to blowing snow.

&&

.DISCUSSION...
Issued at 321 AM CST Thu Feb 6 2025

...Synopsis...

Upper trough currently over the Sask/Manitoba border will move
southeast into northern MN and then off into the Great Lakes.
Near zonal flow tomorrow into Friday before the next trough
moves from the Rockies into the western Plains tomorrow night.
The trough will move through the Dakotas and into the midwest on
Saturday, leaving flow northwesterly Sunday into Monday.
Dropping heights for the start of the work week will bring
another round of below average temperatures.

...Blowing snow impacts today...

Flurries continues to linger across the region although the
accumulating snow has pushed past our eastern counties and have
let the advisory go in the Lakes region of northwestern
Minnesota. Winds have been gusting up to 30 to 40 mph
periodically in portions of eastern ND this morning. Model
soundings show there is a 35 kt jet right off the surface that
can be easily mixed down so could get a bit higher for gusts,
perhaps up to 45 mph at times. Sustained winds will be a bit
lower, and even with the 2 to 4 inches of fresh snow in more
places than expected, it seems that the blowing snow model has
more scattered to areas rather than widespread 1/2 mile or less.
Some HCRs are possible, but not sure if they will be strong
enough to produce snow showers and further reduce visibility.
With all the question marks, will continue to keep the winter
weather advisory going for blowing snow.

...Cold temperatures through noon...

With the winds from the west and temperatures continuing to drop
early this morning, wind chills will get down to around -30 in
portions of the Devils Lake basin. Several spots already
approaching criteria, and although we will not see readings that
low for very long we already have the headline out so will
continue to keep it going.

...Snow chances for Saturday...

The next system coming through will arrive Friday night and
continue throughout the day on Saturday. The trough will be fast
moving through the Plains, but looks like it will produce some
good synoptic lift and 850mb frontogenesis is fairly strong.
Probabilities for snow are quite high along and south of the
I-94 corridor, with over 60 percent for 4 inches or more. The
chances for six inches or more (watch/warning criteria) are a
bit more mixed. Some probabilities are around 50 percent for 6
inches, but only in the southern half of Grant county. pWSSI is
not very high (20 to 30 percent) for only moderate impacts along
our southern border. Think there is a fairly decent chance for
snow on Saturday, but we are on the edge and given all that is
going on with the current blowing snow we don't want to cause
confusion. Will let the day shift take a look at the system and
issue any watch (or not) as needed.

&&

.AVIATION /12Z TAFS THROUGH 12Z FRIDAY/...
Issued at 539 AM CST Thu Feb 6 2025

A few MVFR ceilings hanging around KBJI, and some vis down to
2SM at KDVL, but otherwise VFR conditions for a period this
morning. Light snow reported by sensor at KDVL is really
blowing snow from the wind as skies are clear, although more
clouds will be moving in from the northwest in the next few
hours. Blowing snow and perhaps a few snow showers will reduce
visibility at times down into the 2-5SM range through this
afternoon, then winds and clouds will diminish this evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Winter Weather Advisory until 3 PM CST this afternoon for
     NDZ008-016-027-030-039.
     Cold Weather Advisory until noon CST today for NDZ006-007-014-
     015-024-026-054.
     Winter Weather Advisory until 6 PM CST this evening for NDZ006-
     007-014-015-024-026-028-029-038-054.
MN...Winter Weather Advisory until 3 PM CST this afternoon for
     MNZ001>005-007-008-013>015-022-027-028.

&&

UPDATE...JR
DISCUSSION...JR
AVIATION...JR
Hazardous weather outlook, Feb 6, 9:04 AM CST, 44 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
904 AM CST Thu Feb 6 2025

MNZ001>005-007-008-013>015-022-027-028-NDZ006>008-014>016-024-
026>030-038-039-054-071515-
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-West Becker-East Becker-
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Western Walsh-
904 AM CST Thu Feb 6 2025

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Winter weather advisory in effect for most of today for areas of
blowing snow reducing visibilities. Local visibility to one half
mile or lower are possible. Wind chill values could be as low as
30 below zero through early this afternoon around the Devils Lake
Basin.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ006-009-016-017-023-024-071515-
Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami-
South Clearwater-Hubbard-
904 AM CST Thu Feb 6 2025

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Today and Tonight

Patchy blowing snow will reduce visibility in some areas as low as
1 mile through late this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ029>032-040-NDZ049-052-053-071515-
Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-Ransom-
Sargent-Richland-
904 AM CST Thu Feb 6 2025

This hazardous weather outlook is for portions of eastern North
Dakota and west central Minnesota.

.DAY ONE...Today and Tonight

Patchy blowing snow in open country today causing locally reduced
visibilities as low as 1/2 mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The next winter system coming Friday night and Saturday has a
probability of 60 percent chance or higher for 4 or more
inches of snow south of a Lisbon to Wahpeton to Fergus Falls to
Wadena line.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

In the hours before

Local storm report, Feb 6, 6:31 AM CST, 3 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
631 AM CST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     Snow             4 SE Westbury           46.89N 95.84W
02/06/2025  M2.4 Inch        Becker             MN   Cocorahs

            Cocorahs station MN-BK-10 Detroit Lakes MN
            5.7 N.

&&
Local storm report, Feb 6, 6:50 AM CST, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
650 AM CST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     Snow             Grand Forks             47.92N 97.07W
02/06/2025  M1.8 Inch        Grand Forks        ND   CO-OP Observer

            NWS Office observation.

0645 AM     Snow             5 W Grand Forks         47.92N 97.18W
02/06/2025  M2.3 Inch        Grand Forks        ND   Other Federal

            Contract Weather Observer at Airporet.

0639 AM     Snow             1 SSE Langdon           48.75N 98.36W
02/06/2025  M0.5 Inch        Cavalier           ND   Cocorahs

            ND-CV-4.

0642 AM     Snow             3 S Fargo               46.84N 96.80W
02/06/2025  M3.4 Inch        Cass               ND   CO-OP Observer

            Storm total.

0648 AM     Snow             Fargo                   46.88N 96.80W
02/06/2025  M3.4 Inch        Cass               ND   Broadcast Media

            Measured at Flag Family Media.

0647 AM     Snow             6 N Fertile             47.62N 96.29W
02/06/2025  M4.0 Inch        Polk               MN   Public

0608 AM     Snow             1 SSW Ottertail         46.42N 95.57W
02/06/2025  M1.5 Inch        Otter Tail         MN   CO-OP Observer

            CO-OP Observer station OTTM5 Ottertail MN.

0641 AM     Snow             Deer Creek              46.39N 95.32W
02/06/2025  M1.5 Inch        Otter Tail         MN   Cocorahs

            MN-OT-7.

0643 AM     Snow             Pelican Rapids          46.57N 96.09W
02/06/2025  M3.0 Inch        Otter Tail         MN   CO-OP Observer

            MN-OT-6.

0642 AM     Snow             Ashby                   46.09N 95.82W
02/06/2025  M3.8 Inch        Grant              MN   Public

            final.

0645 AM     Snow             Bemidji                 47.48N 94.88W
02/06/2025  M3.3 Inch        Beltrami           MN   Public

            In town south end.

0648 AM     Snow             6 N Bemidji             47.57N 94.88W
02/06/2025  M4.0 Inch        Beltrami           MN   Public

&&
Local storm report, Feb 6, 6:55 AM CST, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
655 AM CST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     Snow             Parkers Prairie         46.15N 95.33W
02/06/2025  M4.0 Inch        Otter Tail         MN   Broadcast Media

            relayed thru broadcast media from the
            public.

0654 AM     Snow             Hawley                  46.88N 96.32W
02/06/2025  M3.0 Inch        Clay               MN   Broadcast Media

            relayed through media from public.

&&
Local storm report, Feb 6, 7:04 AM CST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
704 AM CST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     Snow             Larimore                47.91N 97.63W
02/06/2025  M1.7 Inch        Grand Forks        ND   Cocorahs

&&
Local storm report, Feb 6, 7:08 AM CST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
708 AM CST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             Lisbon                  46.43N 97.68W
02/06/2025  M1.2 Inch        Ransom             ND   CO-OP Observer

            CO-OP Observer station LISN8 Lisbon ND.

&&
Local storm report, Feb 6, 7:27 AM CST, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
727 AM CST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             3 SSE Grand Forks       47.87N 97.03W
02/06/2025  M2.0 Inch        Grand Forks        ND   Cocorahs

            Cocorahs station ND-GF-14 Grand Forks ND 3.4
            SSE.

&&

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:07 PM CSTWinter Storm WatchFGFRansom, Richland, Sargent12 hr

Nearby

Blizzard Warnings in North Dakota, 2025Every blizzard warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.